MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMPULSE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMPULSE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 7885
Medical Device Problem Codes Material Separation (1562); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that catheter fracture occurred.The target lesion was located in the aorta artery.A 110 cm impulse diagnostic catheter was selected for use.Resistance was encountered during advancement.The catheter was removed and it was observed to be fractured.The device was completely removed from the patients body.The procedure was completed with a different device.No patient complications were reported and the patients status was stable.
 
Additional Manufacturer Narrative
Mfg.Address 2 - no.20905 int.A.Col.,cd.Industrial, 22444.Device evaluated by mfr.: returned product consisted of an impulse catheter.Analysis of the tip, shaft, and hub/strain relief included microscopic and visual inspection.Inspection revealed kink in the device located 1mm and 53.5cm from the hub.Inspection of the rest of the device found no other damage or defect.
 
Event or Problem Description
It was reported that catheter fracture ocurred.The target lesion was located in the aorta artery.A 110cm impulse diagnostic catheter was selected for use.Resistance was encountered during advancement.The catheter was removed and it was observed to be fractured.The device was completely removed from the patients body.The procedure was completed with a different device.No patient complications were reported and the patients status was stable.

Brand Name
IMPULSE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8650577
Report Number2134265-2019-05861
Device Sequence Number2075388
Product Code DQO
UDI-Device Identifier08714729343639
UDI-Public08714729343639
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K120495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2020
Device Model Number7885
Device Catalogue Number7885
Device Lot Number0060147375
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2019
Initial Date Received by Manufacturer 05/10/2019
Supplement Date Received by Manufacturer09/06/2019
Initial Report FDA Received Date05/29/2019
Supplement Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1